Burgers equation with random boundary conditions

Research output: Contribution to journalArticle

Abstract

We prove an existence and uniqueness theorem for stationary solutions of the inviscid Burgers equation on a segment with random boundary conditions. We also prove exponential convergence to the stationary distribution.

Original languageEnglish (US)
Pages (from-to)2257-2262
Number of pages6
JournalProceedings of the American Mathematical Society
Volume135
Issue number7
DOIs
StatePublished - Jul 1 2007

    Fingerprint

Keywords

  • Burgers equation
  • Random boundary conditions
  • Stationary solution

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this